Wydanie 2/2011
str. 116

Przedarcie nabłonka barwnikowego siatkówki po iniekcjach doszklistkowych ranibizumabu i bevacizumabu w leczeniu wysiękowej postaci zwyrodnienia plamki związanego z wiekiem

Retinal Pigment Epithelium Tears after Intravitreal Injection of Ranibizumab and Bevacizumab in the Treatment of Exudative Age-related Macular Degeneration

Zbigniew Małolepszy1, Jan Kucharczuk2, Marzanna Fabrykiewicz-Rogalska1

1 Kliniczny Oddział Okulistyczny 10. Wojskowego Szpitala Klinicznego w Bydgoszczy
  P.o. kierownika: lek. med. Zbigniew Małolepszy
2 Poradnia Leczenia Chorób Siatkówki 10. Wojskowego Szpitala Klinicznego w Bydgoszczy
  Kierownik: lek. med. Jan Kucharczuk


Summary: Purpose: We present six cases of retinal pigment epithelial tear after intraviteral injection of ranibizumab and bevacizumab in the treatment of exudative age-related macular degeneration.
Material and Methods: The study included 6 patients (4 women and 2 men) with exudative age-related macular degeneration who were treated with intravitreal injections of ranibizumab (4 eyes) and with both, ranibizumab and bevacizumab (2 eyes) in the period from 2008 to 2010.
Results: All patients were found to have a RPE tear after injection, confirmed by optical coherence tomography (OCT) and by fluorescein angiography. Five patients developed RPE tear within 8 weeks after anti-VEGF injection, one patient after 9 months from the injection. Only one patient (case 3) had RPE tear which occurred after the first injection. In six patients PED was detected before anti-VEGF injection.
Conclusion: RPE tears may complicate anti-VEGF intravitreal injection in the treatment of AMD-associated PED. Patients with exudative AMD, especially with PED, receiving anti-VEGF therapy should be monitored for RPE tears. The decision containing continue treatment after the appearance of RPE should be taken individually.

Słowa kluczowe: przedarcie, nabłonek barwnikowy siatkówki, AMD, anty-VEGF.

Keywords: anti-VEGF, RPE tear, AMD, intravitreal injections, CNV.


powrót

REDAKCJA NIE UDZIELA PORAD MEDYCZNYCH I NIE POŚREDNICZY W KONSULTACJACH PACJENTÓW Z LEKARZAMI